Inventiones mathematicae

, Volume 145, Issue 2, pp 251–278 | Cite as

A new variational characterization of three-dimensional space forms

  • Matthew J. Gursky
  • Jeff A. Viaclovsky

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Matthew J. Gursky
    • 1
  • Jeff A. Viaclovsky
    • 2
  1. 1.Department of Mathematics, Indiana University, Bloomington, IN 47405, USAUS
  2. 2.Department of Mathematics, Massachusetts Institute of Technology, Cambridge, MA 02139, USA (e-mail: jeffv@math.mit.edu)US

Personalised recommendations